# SDR HEEA0012999

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2140 · Heating System
- Part: Sensor
- Part number: 212070444001
- Condition: Damaged
- Location: Cabin Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SHAFT PUSHED INTO HOUSING.
